# SDR QXEA2013042100813

- Difficulty date: April 21, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 144JZ HAS MULTIPLE SPOTS OF CORROSION.  REMOVED PAINT IAW SRM 51-26-10-02-01. FOUND CORROSION OUT OF LIMITS.  STEPPED UP AND COUNTER SUNK SCREW HOLES IAW SRM 51-40-07-02-01. TREATED IAW AMM 51-25-16-390-801.
